My son is taking clonodine for the eye blinking which has limited it at times. He has allergies no doubt but when we had him checked out he is not allergic to anything. He has post nasal drip and a crusty mucous in his nose alot. His skin is very dry. Do you know if is safe to try the benedryl test. Do you know if there is any drug interactions that should be avoided there?
We put him on clonodine with the direction of the neurologist. He mentioned Tourette syndrome immediately. He asked us a few questions and said if it continues even if it stops and comes back over and over again in a years time to try the clonodine. The clonodine makes him tired and gives him the chills at times. It has reduced the amount of eye rolling but there are times it comes on full strength than it subsides, goes away and then comes back. It's like a roller coaster ride.
Others that are associated with TS, say that there is no way he has this. He has no other signs that are associated with it. I am truly frustrated.
It sounds like your neurologist believes your son has a "tic disorder" because of his blinking. The Clonidine is appropriate treatment but since your son may be having some side effects, why don't you check back with your doctor as it may be worthwhile to adjust the medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.